# SDR COEA0202729

- Difficulty date: March 28, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N729FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10385
- System (JASC): 3250 · Landing Gear Steering System
- Part: Line
- Part number: AC61906
- Condition: Leaking
- Location: Nlg Steering
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE FROM GEG, NOSE GEAR IN TRANSIT LIGHT REMAINED ON AFTER GEAR SELECTED UP.  MAINTENANCE REMOVED AND REPLACED LEAKING STEERING MOTOR SWIVEL LINE AND FOLLOW UP CONTROL VALVE TO CORRECT PROBLEM.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
